# SDR CALA2013102992451

- Difficulty date: October 25, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 72,462 hours, 26,496 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Condition: Missing
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L ARMING LIGHT MISSING.  REPLACED DOOR 4R ARMING LIGHT, OPERATIONS CHECKED NORMAL.
